# SDR QXEA200701704

- Difficulty date: November 4, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,834 hours, 10,382 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 468305
- Part serial: MAL0002
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 3,181 hours, 2,939 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSO FLIGHT NR 2397: UPON TAKEOFF AND LANDING, GEAR RETRACTION RIGHT MAIN GEAR DOOR REMAINED OPENED WITH RIGHT GEAR DOOR UNSAFE INDICATION.  FLIGHT CONTINUED TO SEA.  MAINTENANCE REMOVED AND REPLACED THE RT MLG DOOR ACTUATOR AND RT MLG SOLENOID SEQUENCE VALVE (P/N 48302-3, S/N FAH0151).  INSPECTED WIRING BETWEEN PSEU AND SOLENOID VALVE AND FLUSHING, RESERVICED AND BLED RT MLG HYDRAULIC SYSTEM.  ACCOMPLISHED 25 LANDING GEAR EXTENSION, RETRACTION CYCLES IAW DHC-8-400 AMM TASK 32-31-00-710-801 AND 5 ALTERNATE CYCLES IAW TASK 32-34-00-710-801.  ALL CHECKS ARE GOOD.  NO DEFECTS NOTED.  OPS CHECK FLIGHT WAS SATISFACTORY.   AIRCRAFT RETURNED TO SERVICE.
